Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
baileyjames

Acne and the Contraceptive Coil

Hi all,

Just wondering if any girlies out there can tell me if they experienced a change in their acne around the time they got a coil implanted? I'm nearly 30yrs old and had been on Minocin for a long time on/off since my teens. Not long after getting the Mirena Coil, I found Minocin could not contain my acne anymore, which became cystic and i had to go on Roaccutane. I've now finished my tabs and am dreading the 'tane leaving my system in the next 6 months, so I'm thinking of getting the coil removed. Any girls out there with advice?

Ta,

B

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×